# SDR IPXA2018052129822

- Difficulty date: April 29, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING REAR SPAR UPPER CAP HAS CORROSION BETWEEN  XORS 749 AND 807.5.  REPAIRED THE UPPER SPAR CAP IAW EA 011-5710-01-A7267, REV I/R, AND EO MD11-5710-68558-A.
